# SDR SWIA201541307

- Difficulty date: May 22, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 33,969 hours, 28,236 cycles
- System (JASC): 5755 · Spoilers
- Part: Pcu
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLIGHT SPOILER OTBD PCU HAS CORRODED HARDWARE.  REMOVED CORROSION FROM THE RT FLIGHT SPOILER OTBD PCU ATTACH HARDWARE IAW SRM.
